# SDR CA050927001

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Packing
- Part number: MS28775212
- Condition: Failed
- Location: Accumulator
- Component: Accumulator Asy, Bell, 212076007003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FTP'S, MS28775-212 PACKING FAILED CAUSING LOSS OF HYDRAULIC FLUID FROM ACCUMULATOR ASSY, 212-076-007-003.
